# SDR REXA2013012700075

- Difficulty date: January 26, 2013
- Submitted: January 27, 2013
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 11,759 hours, 8,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FS 280 LOWER WEB CORRODED BEYOND ALLOWABLE LIMITS.  REPAIRED IAW BOMBARDIER REO 670-53-11-594.
